# SDR SWAA2023082383490

- Difficulty date: July 29, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 867 LBL 10 WL 155.5 BRACKET CRACK.<[01] REMOVED AND REPLACED BRACKET AT AFT CARGO COMPARTMENT STA 867 LBL 10; REF B737 SRM 51-40-02-0G-0.;[02] VERIFIED REPLACEMENT OF AFT CARGO COMPARTMENT BRACKET AT STA 867 LBL 10.
